# SDR P2EA98254

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - FLT 414 - NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  RIGHT FORWARD OUTER PANE CRACKED IN FLIGHT AT APPROX 20,000 FT, 300 KTS.  REPLACED R-1 WINDOW PER VANGUARD JOB CARD J256-11-01.  REPLACED WINDOW HEAT CONTROLLER PER MM 30-40, PRECAUTIONARY.  (M)
